# SDR F3LA2020032580023

- Difficulty date: January 29, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 45,965 hours, 28,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Part time: 45,965 hours, 28,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENT 03/25/2020: SUPPLEMENT TO ORIGINAL SUBMISSION WITH A NEW UNIQUE CONTROL NUMBER. DISCREPANCY: REFERENCE PEMCO N/R # 2733N570 - Y765 CORRODED AT FRAME 66-70. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM - Y765 AT FRAME 66-70 IAW A320 SRM 51-42-11.
